# SDR NSVA2010149

- Difficulty date: September 1, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4191
- Aircraft time: 5,828 hours, 5,797 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE DUE TO THE PITCH TRIM LIGHT ILLUMINATED.  PERFORMED OPS CHECK OF THE PITCH TRIM SYSTEM.  OPS CHECKED GOOD.
